Please use this identifier to cite or link to this item: http://hdl.handle.net/10419/77755
Authors: 
Jackson, Matthew O.
Sonnenschein, Hugo F.
Year of Publication: 
2011
Citation: 
[Journal:] SERIEs - Journal of the Spanish Economic Association [ISSN:] 1869-4195 [Publisher:] Springer [Place:] Heidelberg [Volume:] 2 [Year:] 2011 [Issue:] 4 [Pages:] 423-430
Persistent Identifier of the first edition: 
Creative Commons License: 
http://creativecommons.org/licenses/by/2.0/
Document Type: 
Article

Files in This Item:
File
Size
120.15 kB





Items in EconStor are protected by copyright, with all rights reserved, unless otherwise indicated.